# SDR WRNA200600002

- Difficulty date: February 11, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N820SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 154
- Aircraft time: 51,932 hours, 21,590 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: A2519903
- Part serial: M195
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  AIRCRAFT DUMPED 1000 LBS FUEL FOR LANDING WT REQUIREMENTS.  AIRCRAFT LANDED NORMAL.  FOUND LANDING GEAR ELECTRO VALVE AT FAULT IAW FIM 32-30-00 FIG 104 PG 102.  REMOVED AND REPLACED LANDING GEAR ELECTOR VALVE IAW 31-31-12, SYSTEM FUNCTIONAL CHECK SATISFACTORY IAW 32-31-12 PG 601.  AIRCRAFT RETURNED TO SERVICE.
